# SDR DALA201904112387

- Difficulty date: April 9, 2019
- Submitted: April 11, 2019
- Operation: Air carrier
- Aircraft: N3772H
- Make and model: Boeing 737832
- Aircraft serial: 30823
- Aircraft time: 30,436 hours, 10,405 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 344-360
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CRACKED WEB BTW BS 344 TO BS 360 AT LEVEL BL 0 AT FWD GALLEY AREA. REPLACED WEB BTW BS 344 TO BS 360 AT LEVEL BL 0 AT FWD GALLEY AREA AS PER B737-800 51-10-02 PARAGRAPH 9 B737-800 51-40-02 AND DWG #141A5400 REV.C.
